# SDR C2XA08IA241

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 21,814 hours, 16,165 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9711041
- Condition: Seized
- Location: Ac Bay
- Part time: 10,495 hours, 7,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RSW - FLIGHT 3146 - THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN AND PASSENGERS REPORTED HEARING A LOUD POPPING SOUND WHILE CLIMBING THROUGH 14,000 FEET.  THE CREW FOLLOWED THE QRH PROCEDURES, AND THE AIRCRAFT RETURNED TO RSW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NUMBER TWO PACK ON MEL 21-24-01/1 CAT C CTL NR 158685, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RON'D AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ACM, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
